Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 141, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 28, 2012, 10:54 PM CDT for Frontier County, Hayes County, Lincoln County, Nebraska. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2012, 10:54 PM CDT (03:54 UTC)
- Expired
- Jun 29, 2012, 12:00 AM CDT
- In force
- 66 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Frontier County, NE, Hayes County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 123 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.9 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1037 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 2810 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
980 WUUS53 KLBF 290354 SVRLBF NEC063-085-111-290500- /O.NEW.KLBF.SV.W.0141.120629T0354Z-120629T0500Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 1054 PM CDT THU JUN 28 2012 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA... NORTHEASTERN HAYES COUNTY IN SOUTHWEST NEBRASKA... SOUTHERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA... * UNTIL MIDNIGHT CDT * AT 1051 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WALLACE TO 7 MILES SOUTHEAST OF HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...AND MOVING NORTHEAST AT 20 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... WALLACE AROUND 1100 PM CDT. DICKENS AROUND 1115 PM CDT. MAYWOOD AROUND 1125 PM CDT. WELLFLEET AROUND 1130 PM CDT. CURTIS AROUND 1135 PM CDT. HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA AROUND 1145 PM CDT. MOOREFIELD AROUND 1155 PM CDT. LAKE MALONEY STATE RECREATION AREA AROUND MIDNIGHT CDT. OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE HIGHWAY 83 MILE MARKER 40...HIGHWAY 25 MILE MARKER 90...HIGHWAY 83 MILE MARKER 60 AND HIGHWAY 83 MILE MARKER 70. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4121 10112 4080 10024 4040 10070 4078 10125 TIME...MOT...LOC 0354Z 217DEG 17KT 4082 10117 4056 10080 WIND...HAIL 60MPH 1.00IN $$ BUTTLER
2 follow-up statements
229 WWUS53 KLBF 290425 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1125 PM CDT THU JUN 28 2012 NEC063-085-111-290500- /O.CON.KLBF.SV.W.0141.000000T0000Z-120629T0500Z/ FRONTIER NE-HAYES NE-LINCOLN NE- 1125 PM CDT THU JUN 28 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN LINCOLN...NORTHEASTERN HAYES AND NORTHWESTERN FRONTIER COUNTIES UNTIL MIDNIGHT CDT... AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF WALLACE TO CURTIS...MOVING NORTHEAST AT 20 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA AROUND 1140 PM CDT. MOOREFIELD AROUND 1145 PM CDT. LAKE MALONEY STATE RECREATION AREA AROUND MIDNIGHT CDT. OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE HIGHWAY 83 MILE MARKER 60 AND HIGHWAY 83 MILE MARKER 70. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4121 10112 4080 10024 4040 10070 4078 10125 TIME...MOT...LOC 0425Z 217DEG 17KT 4096 10109 4064 10054 WIND...HAIL 60MPH 1.00IN $$ BUTTLER
539 WWUS53 KLBF 290453 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1153 PM CDT THU JUN 28 2012 NEC063-085-111-290503- /O.EXP.KLBF.SV.W.0141.000000T0000Z-120629T0500Z/ FRONTIER NE-HAYES NE-LINCOLN NE- 1153 PM CDT THU JUN 28 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LINCOLN... NORTHEASTERN HAYES AND NORTHWESTERN FRONTIER COUNTIES WILL EXPIRE AT MIDNIGHT CDT/1100 PM MDT/... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS. LAT...LON 4121 10112 4080 10024 4040 10070 4078 10125 TIME...MOT...LOC 0453Z 217DEG 17KT 4107 10098 4075 10043 $$ BUTTLER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:36 PM CDT, 4 hours 18 minutes earlier.
Area forecast discussion, Jun 28, 6:36 PM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 636 PM CDT THU JUN 28 2012 .AVIATION... FOR THE KLBF AND KVTN TERMINALS THROUGH 00Z SATURDAY. ABUNDANT MID TO HIGH LEVEL CLOUDINESS WILL STREAM INTO WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING AS ISOLATED SHOWERS AND THUNDERSTORMS LIFT EAST OFF THE FRONT RANGES OF WYOMING AND COLORADO. THUNDERSTORMS ARE POSSIBLE IN THE VICINITY OF THE KLBF TERMINAL AFTER 02Z THIS EVENING. STORMS SHOULD END AFTER 07Z WITH CLEARING SKIES OVERNIGHT. THUNDERSTORMS ARE EXPECTED TO REMAIN SOUTH OF THE KVTN TERMINAL TONIGHT WITH SOME MID AND HIGH CLOUDINESS EXPECTED. FOR FRIDAY...CLEAR SKIES ARE EXPECTED AT BOTH TERMINALS. WINDS WILL BE LIGHT AND VARIABLE TONIGHT...WITH SOME ERRATIC WIND GUSTS IN THE VICINITY OF THUNDERSTORMS. FOR FRIDAY...LIGHT NORTHWESTERLY WINDS AT UNDER 10 KTS ARE EXPECTED. && .PREV DISCUSSION... /ISSUED 337 PM CDT THU JUN 28 2012/ SYNOPSIS... UPPER LOW ACROSS MANITOBA HAS FLATTENED UPPER RIDGE CURRENTLY ACROSS THE CENTRAL PLAINS. WATER VAPOR SHOWING NARROW BAND OF GOOD TROPICAL MOISTURE STREAMING ALONG THE WESTERN SIDE OF THE RIDGE AND TAKES IT ACROSS MOST OF THE CWA. WARM/FAIRLY MOIST BOUNDARY LAYER IN PLACE. TEMPS ARE MID 90S SOUTH AND NEAR 90/LOWER 90S NORTH. SURFACE WINDS GENERALLY LIGHT SOUTHEAST. CONSIDERABLE CONVECTION FIRING ACROSS COLORADO AND ADJACENT MOUNTAIN STATES. .DISCUSSION... WITH BETTER SURFACE MOISTURE AVAILABLE THIS AFTERNOON...PW VALUES INCREASE FROM AROUND 1.25 INCHES PEAKING NEAR 1.5 INCHES AT 06Z. A WEAK UPPER LEVEL DISTURBANCE CURRENTLY CROSS CENTRAL COLORADO WILL RIDE THE RIDGE PERIPHERY WITH ANOTHER CHANCE FOR THUNDERSTORMS. HAVE GONE WITH NEAR 30 POPS SOUTHERN HAVE OF AREA AND SLIGHT CHANCE NORTH. BETTER MOISTURE WILL LEAD TO HIGHER QPF THAN LAST EVENING...ALTHOUGH COVERAGE MAY BE MORE LIMITED/FOCUSED. BASED ON AVAILABLE MOISTURE/INSTABILITY...A FEW STORMS WILL CONTAIN GUSTY WINDS AND SMALL HAIL THIS EVENING. DAMAGING WINDS/LARGE HAIL IS POSSIBLE. SURFACE LOW LIFTS NORTH FRIDAY. MODELS IN GOOD AGREEMENT INCREASING 850 MB TEMPS BACK ABOVE 30C FOR MOST OF THE CWA. FORECAST HIGHS FOLLOW SUIT WITH TEMPS IN THE UPPER 90S TO 106...WARMEST ACROSS SW NEB. MODELS PUSH DRYLINE TO NEAR HIGHWAY 61...WITH WESTERLY WINDS TO THE WEST OF THE DRYLINE. EASTERLY WINDS PERSIST NEAR AND EAST OF HIGHWAY 83. WARMER TEMPS ALOFT SHOULD HELP TO HOLD CAP IN PLACE. CANNOT RULE OUT SOME ACTIVITY ACROSS THE FAR NE DUE TO LINGERING DISTURBANCE. HIGHER DEWPOINTS AND SLIGHTLY HIGHER TEMPERATURES BRING HEAT INDEX VALUES TO NEAR 100 OR HIGHER ACROSS SOUTHEASTERN TWO TIERS OF COUNTIES. THUS...A HEAT ADVISORY ISSUED FROM NOON UNTIL 9 PM CDT FRIDAY. SATURDAYS HIGHS A COUPLE OF DEGREES LESS. THIS BASED ON PRIMARILY SOUTHEAST SURFACE WINDS MET/2M TEMPS GUIDANCE CONTINUED TO PUSH WIDESPREAD HIGHS FROM LOW 100S SOUTHWEST TO UPPER 90S NORTHEAST. THERE WILL BE MAINLY A SLIGHT CHANCE FRO AFTERNOON/OVERNIGHT THUNDERSTORMS AS NORTHERN PLAINS DISTURBANCE CROSSES. DEVELOPMENT AND COVERAGE OF STORMS LOOKS TO BE LESS THAN WHAT IS EXPECTED FOR TONIGHT HOWEVER...SO ANY RELIEF FROM THE WORSENING DROUGHT CONDITIONS IS UNLIKELY. ON SUNDAY...UPPER RIDGE BUILD NORTH INTO THE NORTHERN PLAINS WITH HIGHS AGAIN AROUND 100. LOOK DRY AS RIDGING ALOFT WILL BRING WARMER TEMPS ALOFT AND SUPPRESS DEVELOPMENT. && .FIRE WEATHER... THUNDERSTORM DEVELOPMENT THIS EVENING WILL POSE A RISK FOR DRY LIGHTNING AND GUSTY WINDS WHICH COULD INCREASE FIRE SPREAD. && MONDAY THROUGH THURSDAY... THE HEAT WILL CONTINUE IN THE EXTENDED. IN FACT...IT APPEARS THAT THE UPPER LEVEL RIDGE OF HIGH PRESSURE WILL EXPAND AND BUILD WEST. THIS WILL ENSURE CONTINUED HEAT. HIGHS IN THE UPPER 90S TO NEAR 102 DEGREES LOOK LIKELY EACH DAY. PRECIP CHANCES ARE LOOKING SLIM AT BEST...ESPECIALLY AS THE RIDGE BUILDS WEST OVER THE AREA. HAVE REMOVED ANY MENTION OF RAIN AFTER TUESDAY. && .LBF WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM NOON TO 9 PM CDT FRIDAY FOR NEZ007-010-027>029-038-059-070-071. HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR NEZ070-071. && SHORT TERM/EXTENDED...ROBERG/TAYLOR AVIATION...BUTTLER
Hazardous weather outlook, Jun 28, 3:24 PM CDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 324 PM CDT THU JUN 28 2012 NEZ004>010-022>029-035>038-056>059-069>071-094-292030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 324 PM CDT THU JUN 28 2012 /224 PM MDT THU JUN 28 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. IT IS POSSIBLE THAT A FEW OF THE STORMS MAY BECOME SEVERE...ESPECIALLY ACROSS SOUTHWEST NEBRASKA. LARGE HAIL TO THE SIZE OF QUARTERS...AND DAMAGING WINDS ARE THE MAIN CONCERNS. IN ADDITION...A FEW OF THE STORMS MAY CONTAIN LITTLE RAINFALL...AND DRY LIGHTNING MAY SPARK GRASS FIRES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE HEAT WILL CONTINUE INTO NEXT WEEK ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. HIGH HUMIDITY AT TIMES WILL MAKE CONDITIONS QUITE UNCOMFORTABLE. ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT IS POSSIBLE EACH DAY THROUGH MONDAY...BUT WILL PROVIDE LITTLE RELIEF FROM THE HEAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE NEEDED FOR A TIME ACROSS SOUTHWEST NEBRASKA THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
In the hours before
Special weather statement, Jun 28, 8:55 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 855 PM CDT THU JUN 28 2012 NEZ056-290245- DEUEL NE- 755 PM MDT THU JUN 28 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DEUEL COUNTY UNTIL 845 PM MDT... AT 752 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OVID...OR 8 MILES WEST OF JULESBURG...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CHAPPELL... BIG SPRINGS... GOLDENEYE STATE WILDLIFE MANAGEMENT AREA... INTERSTATE 80 MILE MARKER 90... HIGHWAY 27 MILE MARKER 100... INTERSTATE 80 MILE MARKER 100... HIGHWAY 30 MILE MARKER 100... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BUTTLER
Special weather statement, Jun 28, 9:07 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 807 PM MDT THU JUN 28 2012 NEZ058-069-290245- CHASE NE-PERKINS NE- 807 PM MDT THU JUN 28 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PERKINS AND CHASE COUNTIES UNTIL 845 PM MDT... AT 805 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF PLEASANT VALLEY TO 11 MILES SOUTH OF CHAMPION...AND MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... IMPERIAL... LAMAR... CHAMPION... ENDERS RESERVOIR STATE RECREATION AREA... ENDERS... HIGHWAY 6 MILE MARKER 10... HIGHWAY 61 MILE MARKER 50... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
Special weather statement, Jun 28, 9:47 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 947 PM CDT THU JUN 28 2012 NEZ057>059-069-070-290330- CHASE NE-HAYES NE-KEITH NE-LINCOLN NE-PERKINS NE- 847 PM MDT THU JUN 28 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PERKINS...SOUTHWESTERN LINCOLN... SOUTHERN KEITH...NORTHWESTERN HAYES AND EASTERN CHASE COUNTIES UNTIL 930 PM MDT/1030 PM CDT/... AT 842 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BRANDON TO WAUNETA...AND MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... GRANT... HAYES CENTER... WAUNETA... HAMLET... WILD HORSE SPRING... MADRID... ELSIE... GRAINTON... HAYES CENTER STATE WILDLIFE MANAGEMENT AREA... WALLACE... HIGHWAY 61 MILE MARKER 50... HIGHWAY 61 MILE MARKER 60... HIGHWAY 25 MILE MARKER 50... HIGHWAY 25 MILE MARKER 60... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
Local storm report, Jun 28, 10:03 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1003 PM CDT THU JUN 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM TSTM WND GST IMPERIAL 40.52N 101.64W
06/28/2012 M61 MPH CHASE NE ASOS
&&
MASEKSpecial weather statement, Jun 28, 10:30 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1030 PM CDT THU JUN 28 2012 NEZ059-070-071-290415- FRONTIER NE-HAYES NE-LINCOLN NE- 1030 PM CDT THU JUN 28 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN...HAYES AND WESTERN FRONTIER COUNTIES UNTIL 1115 PM CDT... AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF HAYES CENTER...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HAYES CENTER... CURTIS... HAYES CENTER STATE WILDLIFE MANAGEMENT AREA... MAYWOOD... WELLFLEET... HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA... HIGHWAY 25 MILE MARKER 50... HIGHWAY 83 MILE MARKER 30... HIGHWAY 83 MILE MARKER 40... HIGHWAY 83 MILE MARKER 60... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
Special weather statement, Jun 28, 10:44 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1044 PM CDT THU JUN 28 2012 NEZ058-059-070-071-290430- FRONTIER NE-HAYES NE-LINCOLN NE-PERKINS NE- 1044 PM CDT THU JUN 28 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PERKINS...SOUTHERN LINCOLN...HAYES AND FRONTIER COUNTIES UNTIL 1130 PM CDT/1030 PM MDT/... AT 1042 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WALLACE TO STOCKVILLE...AND MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. IN ADDITION...SOME BLOWING DUST IS POSSIBLE AS WELL. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CURTIS... STOCKVILLE... DICKENS... MAYWOOD... WELLFLEET... HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA... MOOREFIELD... SUTHERLAND RESERVOIR STATE RECREATION AREA... SUTHERLAND... LAKE MALONEY STATE RECREATION AREA... HERSHEY... EUSTIS... COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA... JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA... HIGHWAY 18 MILE MARKER 20... HIGHWAY 25 MILE MARKER 90... HIGHWAY 83 MILE MARKER 60... HIGHWAY 83 MILE MARKER 70... HIGHWAY 23 MILE MARKER 110... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 11:42 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan, McPherson | 48 min |
| Jun 29, 2:28 AM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 23 min |
| Jun 29, 4:49 AM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 29 min |
| Jun 29, 7:43 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 47 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.